# SDR DL76L953447

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW4060
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 15,115 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE HAD 2 COMPRESSOR STALLS AT TOP OF CLIMB.  LOST LEFT HYDRAULIC SYSTEM FLUID AND OIL QUANTITY WENT TO ZERO.  ENGINE WAS SHUTDOWN, AIRCRAFT RETURNED FRA.  FOUND TURBINE CASE COOLING TUBING BROKEN, HYDRAULIC PRESSURE LINE LEAKING AT HYDRAULIC PUMP, OIL PRESSURE LINE BROKEN, AND METAL IN TAILPIPE.  ENGINE WAS REPLACED, ROUTED TO SHOP FOR REPAIRS.
